Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/99886
Title: A note on isodual constacyclic codes
Authors: Chen, Bocong
Dinh, Hai Q.
Keywords: DRNTU::Science::Mathematics::Applied mathematics
Issue Date: 2014
Source: Chen, B., & Dinh, H. Q. (2014). A note on isodual constacyclic codes. Finite Fields and Their Applications, 29, 243-246.
Series/Report no.: Finite fields and their applications
Abstract: This note gives a counterexample of Theorem 20 in the paper of Blackford (2013) [2]. The counterexample shows that [2, Theorem 20] is incorrect. Furthermore, we provide corrections to the above result.
URI: https://hdl.handle.net/10356/99886
http://hdl.handle.net/10220/20362
DOI: http://dx.doi.org/10.1016/j.ffa.2014.04.006
Rights: © 2014 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.ffa.2014.04.006].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
A note on isodual constacyclic codes.pdf224.19 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.